Title of article :
Hypertrees Original Research Article
Author/Authors :
J. Nieminen، نويسنده , , M. Peltola، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
4
From page :
35
To page :
38
Abstract :
A connected hypergraph H has a tree structure, i.e., H is a hypertree, if the removal of any edge from H results a disconnected hypergraph. The structure of hypertrees is described and its cycles are classified. Conditions satisfied by the dual and the transversal of hypertrees are defined and the conformality of hypertrees is described.
Keywords :
Hypergraphs , Edge connectivity , Stars in hypergraphs , Cycles of hypertrees
Journal title :
Applied Mathematics Letters
Serial Year :
1999
Journal title :
Applied Mathematics Letters
Record number :
896759
Link To Document :
بازگشت